# SDR HALA2009030800136

- Difficulty date: March 8, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 12,186 hours, 29,933 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 1178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN - FUSELAGE, FS 1178 LT AND RT, DOUBLER AND SKIN, HAS A 2 INCH CRACK ON DOUBLER, AND A 2 INCH CRACK ON THE FUSELAGE SKIN PANEL AT CANTED STA 1178.225, LONGERON 3 LEFT AND 3 RIGHT.  REPAIR IN WORK.
